U.S. doctors online nowAsk doctors free
Australia
A 25-year-old female asked:

i was wondering what causes vagina odour and green discharge? neg std, neg bacterial vaginosis and no yeast & no uti infection what are the causes?

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Vaginal odor: Vaginal odor is typically caused by an elevated vaginal pH. Most common causes are bacterial vaginosis, trichomoniasis, retained tampons, old blood from menses and other infections. Your specific cause would have to be determined by the doctor doing your exam and tests.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

OH
A 44-year-old member asked:

My wife has ear pain in both ears, she cannot hear very well and now has eye discharge following a bad cold. Are antibiotics needed?

2 doctor answers4 doctors weighed in
Dr. Edward Neilsen
Family Medicine 19 years experience
ET dysfunction: Usually the combination of these symptoms is due to inflammation in the sinuses. Because the ears connect to the nasal passages (via the eustachian tubes) and the eyes connect to the nose (via the tear ducts), an infection or inflammation of the sinuses can cause all of these. Try saline nose spray/rinse, benadryl, (diphenhydramine) etc but if not improving, see a doctor.
MO
A 24-year-old member asked:

Went to doctor with sinus infection and got amoxicillin. Did not help in still have bad headache in bridge of nose and behind my eyes. Any advice?

2 doctor answers9 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Try again: Once doesn't always do it for sinusitis. May have a resistant organism and thus need a different antibiotic. May have problems with structure of nose and face and may need other treatment such as surgery. You may not even have a sinus infection? Get re-examined by pcp or by ent.
A 20-year-old female asked:

I am on an IUD as a contraceptive and have had it since november 2011. Everything has been fine until two weeks ago, I had vaginal thrush. And have now realized i'm a few days late of my period. Could this be an effect of having thrush?

1 doctor answer1 doctor weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
VAGINITIS: The most common cause of vaginitis is monilial or fungus infection. It is like cottage cheese discharge and itchy.Iud sometimes causes a lot of menstrual bleeding otherwise ok. This is not related to your infection or delayed mens. You need treatment for your vaginitis.
Massillon, OH
A 20-year-old female asked:

Severe cramps during menstrual cycle, short periods, recurring yeast infection, painful bowel movement, cramp after orgasm. What could this be?

1 doctor answer1 doctor weighed in
Dr. Luis Gonzalez
Obstetrics and Gynecology 39 years experience
Endometriosis : Though you may have more than one condition causing these symptoms, endometriosis is common to all these. A gynecologic emanation and a laparoscopic diagnosis may settle the mystery. The illustration shows common locations for this disease.
A 26-year-old female asked:

Dark brown discharge 1 week after period, fatigue, lower abdominal pain, and lower back pain. Can I be pregnant?

2 doctor answers2 doctors weighed in
Dr. Robert Greer
Family Medicine 44 years experience
Yes: When confronted with a women who could be pregnant we almost always suspect it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.